# SDR DALA2023082806978

- Difficulty date: August 25, 2023
- Submitted: August 28, 2023
- Operation: Air carrier
- Aircraft: N932DZ
- Make and model: Boeing 737-9
- Aircraft serial: 37286
- Aircraft time: 23,134 hours, 17,135 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2936625) FWD CARGO BAY DOOR THRESHOLD WEB IS CORRODED (MARKED) STA 440-480; WL 155, RBL 31. REMOVED AND REPLACED WEB AT FWD CARGO BAY DOOR THRESHOLD STA 440-480 WL 155, RBL 31 IAW B737 SRM 51-40-02, AND BOEING DWG # 143A8330.
